# SDR HNAA2009063000209

- Difficulty date: June 26, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 45,650 hours, 50,842 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Selector
- Part number: 5352011
- Part serial: 377
- Condition: False Indication
- Location: Nlg
- Part time: 39,074 hours, 43,118 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION NOSE GEAR DID NOT INDICATE DOWN AND LOCKED. REMOVED AND REPLACED LANDING GEAR SELECTOR HANDLE IAW MX  MANUAL 32-30-05 OPS CHECK GOOD.
